# SDR HEEA079711

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,467 hours
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: 41800014
- Part serial: 8645030
- Condition: Failed
- Location: Fuel Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE WILL NOT DROP TO ZERO WITH BOOST PUMP OFF. SCRAPPED FUEL PRESSURE TRANSMITTER.
